# SDR YENA0104

- Difficulty date: April 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N507JB
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 2,962 hours, 1,531 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND DAMAGE TO AIRCRAFT SKIN BETWEEN FRAMES 61-62 AND STRINGERS P41 AND P43.  AIRCRAFT MAINTENANCE FERRY FROM OAK TO JFK FOR REPAIR.  ACCOMPLISHED MAJOR REPAIR PER SRM 53-00-11, FIG 202 AND 209.
